# SDR FDEA202206031371

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,954 hours, 29,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENTRY DOOR OVERHEAD EMERGENCY LIGHT INOP     REMOVED AND REPLACED R1 DOOR AND SLIDE EMERGENCY LIGHT BATTERY HOLDER ASSY AND   BATTERY CHARGER PER AMM 33-51-07-2. SYSTEM OPS NORM.
